# SDR SWAA2022101839936

- Difficulty date: September 27, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 4TH VERTICAL STIFFENER IS CRACKED. / [01] REQUIRE NDT TO ENSURE WHERE CRACK STOP AND PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 REQUIRE STEPS 4.D ; 4.E.;[11] CERTIFIED CORRECTIVE ACTION 8;[12] FABRICATED REPAIR PARTS FOR INSPAR RIB; LOCATED AND DRILLED PER B737-700 SRM 55-10-09-2R-4 REPAIR INSTRUCTIONS STEP 4.F(1) ; TABLE 201; STEP 4.G TO J. OK TO TREAT AND PRIME REPAIR PARTS;[13] CERTIFIED CORRECTIVE ACTION 12;[14] VERIFY MATERIAL ID FOR REPAIR SHIMS ITEM 7075T6#0.020 LOT 1503264-1.;[15] VERIFIED CORRECTIVE ACTION 11-14 OK TO PRIME.;[16] TREATED AND PRIMED NEW REPAIR PARTS PER B737-700 SOPM 51-20-01 AND SOPM 20-41-02 STEPS 4.K TO L. OK TO INSTALL NEW REPAIR PARTS.;[17] VERIFIED;[18] VERIFIED CORRECTIVE ACTION 16 AND 17 OK TO INSTALL;[19] INSTALLED REPAIR PARTS PER B737-700 55-10-09-2R-4 REPAIR 4 FIG 202 COMPLETED STEPS 4.M TO R. INSTALLATION OF THE INSPAR RIB FROM STA 120.30 TO INSTALL ON JOB CARD TTG8Q00F2BM4.31] CERTIFIED CORRECTIVE ACTION ITEMS 29 AND 30;[32] CORRECTION: CORRECTIVE ACTION #19 INSTALLED REPAIR PARTS PER B737-700 55-10-09-2R-4 REPAIR 4 FIG 202 COMPLETED STEPS 4.M TO R. INSTALLATION OF THE INSPAR RIB FROM STA 120.30 TO INSTALL ON JOB CARD TTG8Q00F2BM4.;
